MAUDE Adverse Event Report: SI-BONE, INC. IFUSE IMPLANT SYSTEM; ORTHOPEDIC ROD

SI-BONE, INC. IFUSE IMPLANT SYSTEM; ORTHOPEDIC ROD
Model Number 7045M-90
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Fall (1848); Undesired Nerve Stimulation (1980)
Date of Event 09/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of analysis and fmeas, there is no indication of device failure and no indication that the device was out of specification.The most probable root cause is advancement of the implant due to the patient's fall.
 
Event or Problem Description
The patient had left side si joint arthrodesis in (b)(6) 2018 where three implants were placed.The patient did well after the initial procedure but complained of pain after a fall three weeks post-op.The surgeon determined that the most superior positioned implant had been advanced into the neuroforamen after the fall.In (b)(6) 2018, the surgeon performed a revision procedure where he removed the superior positioned implant and placed a new implant of the same type between the s1 and s2 neuroforamen.The patient's pain complaints resolved following the revision procedure.

Brand Name
IFUSE IMPLANT SYSTEM
Common Device Name
ORTHOPEDIC ROD
Manufacturer (Section D)
SI-BONE, INC.
471 el camino real
suite 101
santa clara CA 95050 4482
MDR Report Key7938400
Report Number3007700286-2018-00081
Device Sequence Number10995614
Product Code OUR
UDI-Device Identifier00851085007350
UDI-Public00851085007350
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K080398
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/16/2023
Device Model Number7045M-90
Device Lot Number2636661
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2018
Initial Report FDA Received Date10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR